Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 78, NWS Shreveport, LA

March 30, 20164 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2016, 8:07 PM CDT for 4 parishes in Louisiana. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 8:07 PM CDT (01:07 UTC)
Expired
Mar 30, 2016, 9:00 PM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:15 PM CDTTSTM WND DMG2 W Arcadia, LATREES ACROSS ONE LANE OF I-20

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 2:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
2.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS54 KSHV 310107
SVRSHV
LAC013-027-061-111-310200-
/O.NEW.KSHV.SV.W.0078.160331T0107Z-160331T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  WEST CENTRAL UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 900 PM CDT

* AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCADIA...OR
  14 MILES WEST OF GRAMBLING...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARCADIA...BERNICE...GIBSLAND...COOLEY...DUBACH...ATHENS...LISBON...LILLIE...
  MOUNT LEBANON...MOUNT ZION...SHILOH...CORNEY LAKE...AYCOCK...CORINTH AND
  SUMMERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3244 9294 3255 9312 3300 9277 3282 9251
TIME...MOT...LOC 0106Z 212DEG 27KT 3258 9295 

HAIL...1.00IN
WIND...60MPH
 
$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 7:29 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 30, 7:29 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT WED MAR 30 2016

.AVIATION...
FOR THE 31/00Z TAFS...A MIX BAG OF FLIGHT CONDITIONS FOR THE
REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ACROSS THE REGION THROUGH 31/06Z TONIGHT. SOME OF
THE STORMS COULD BE SEVERE. ISOLATED FUNNEL/TORNADOES COULD BE
POSSIBLE AT ALL TAF SITES...EXCEPT LFK...AS WELL AS LARGE HAIL
ALOFT AND AT THE SFC. EXPECT SOUTH WINDS 15 TO 20 KTS TO CONTINUE AREAWIDE
THROUGH THE EVENING...WITH A FEW GUSTS NEAR 35 KTS POSSIBLE. STORMS
SHOULD DIMINISH FROM WEST TO EAST AFTER 31/06Z...BUT VRBL CIGS
WILL CONTINUE ACROSS MOST OF AREA. A COLD FRONT WILL MOVE THROUGH
THE AREA AFTER 31/12Z...KICKING OFF ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. WINDS WILL SHIFT TO THE WNW AFTER PASSAGE OF FRONT.
/20/

&&

.PREV DISCUSSION... /ISSUED 508 PM CDT WED MAR 30 2016/

DISCUSSION...
A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE OVER THE
PLAINS AND SURFACE HIGH PRESSURE OVER THE EASTERN PARTS OF THE
COUNTRY CONTINUED TO PRODUCE STRONG AND GUSTY SOUTHERLY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO 30 TO 35 MPH RESULTING IN A LAKE
WIND ADVISORY UNTIL 10 PM TONIGHT. A STRONG INFLOW OF GULF
MOISTURE ALONG WITH A DISTURBANCE MOVING ACROSS THE FOUR STATE
REGION INDICATED FAVORABLE PARAMETERS FOR SEVERE THUNDERSTORMS AND
A TORNADO WATCH CONTINUES UNTIL 10 PM THIS EVENING. THE STORMS
EXPECTED TO OCCUR WILL PRODUCE LOCALLY HEAVY RAINFALL AND HAVE THE
POTENTIAL TO PRODUCE FROM ONE TO THREE INCHES WITH HIGHER AMOUNTS
OF THREE TO FIVE INCHES POSSIBLE. A FLASH FLOOD ADVISORY WILL
REMAIN IN EFFECT FOR PARTS OF THE REGION INCLUDING NORTHEAST
TEXAS...SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST AND
NORTH CENTRAL LOUISIANA THROUGH LATE THURSDAY. STORMS MAY DECREASE
SOME OVERNIGHT BUT FIRE AGAIN ON THURSDAY AS A COLD FRONT WILL BE
NUDGED ACROSS THE FORECAST AREA DURING THE EARLY MORNING AND INTO
THE OVERNIGHT HOURS THURSDAY. HIGH PRESSURE WILL BUILD SOUTH INTO
THE REGION IN WAKE OF THE COLD FRONT AND PROVIDE THE FORECAST AREA
WITH MOSTLY DRY WEATHER THROUGH MUCH OF THE REST OF THE WEEKEND
AND INTO THE START OF NEXT WEEK. A RE-ENFORCING COLD FRONT ARRIVES
ON TUESDAY OF NEXT WEEK AND MAY PROVIDE A FEW SHOWERS AND ISOLATED
THUNDERSTORMS. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  80  53  70 /  90  60  10  20
MLU  66  79  54  72 / 100  80  40  20
DEQ  59  77  44  66 /  80  20   0  10
TXK  63  77  49  67 /  90  40   0  10
ELD  63  78  49  69 /  90  70  20  10
TYR  64  77  50  69 /  70  40   0  20
GGG  65  77  51  69 /  80  50  10  20
LFK  67  79  53  74 /  70  60  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ050-051-
     059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ001>006-
     010>014-017>022.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ001>006-
     012>014-019-021-022.

OK...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ097-112.

&&

20
Hazardous weather outlook, Mar 30, 4:36 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
436 PM CDT WED MAR 30 2016

ARZ050-051-059>061-070>073-LAZ001>006-012>014-019-021-022-TXZ097-
112-126-138-311100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-
JACKSON-OUACHITA-WINN-CALDWELL-LA SALLE-BOWIE-CASS-MARION-
HARRISON-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. THERE WILL ALSO BE THE RISK OF
FLASH FLOODING...WITH A FLASH FLOOD WATCH GOING THROUGH THURSDAY.
A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT
RECREATIONAL BOATERS ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY WITH A GRADUAL INCREASE TO ENHANCED RISK FOR PARTS OF
NORTH CENTRAL LOUISIANA. THE THREAT OF FLASH FLOODING WILL
CONTINUE AS WELL...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT
THROUGH 7 PM THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

LAZ010-011-OKZ077-TXZ096-108>111-124-125-136-137-150-151-311100-
DE SOTO-RED RIVER-MCCURTAIN-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-
UPSHUR-SMITH-GREGG-RUSK-PANOLA-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL
PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS
TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA
LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

LAZ017-018-020-TXZ149-152-153-165>167-311100-
SABINE-NATCHITOCHES-GRANT-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
436 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL
PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS
TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA
LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY
ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND
OVERNIGHT...AND POSSIBLY ON THURSDAY.

06

In the hours before

Special weather statement, Mar 30, 5:44 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT WED MAR 30 2016

ARZ073-LAZ006-302345-
UNION AR-UNION LA-
544 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND EASTERN UNION PARISHES UNTIL 645 PM CDT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF STERLINGTON...OR 13 MILES NORTH OF CLAIBORNE...
MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...MARION...FELSENTHAL...LOCH LOMON...SPENCER...LITROE...HAILE...
CECIL...ROCKY BRANCH AND LINVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING OF WATER.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ARKANSAS...AND NORTH CENTRAL LOUISIANA.

LAT...LON 3276 9206 3274 9206 3264 9217 3272 9236
      3311 9220 3309 9213 3307 9213 3307 9211
      3303 9211 3303 9209 3301 9207 3298 9208
      3297 9207 3297 9208 3292 9207 3287 9208
      3284 9206 3282 9207 3280 9205
TIME...MOT...LOC 2243Z 207DEG 39KT 3274 9220

06
Special weather statement, Mar 30, 5:47 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CDT WED MAR 30 2016

ARZ073-302300-
UNION AR-
547 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
600 PM CDT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOUANN...OR NEAR SMACKOVER...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SMACKOVER AND KENOVA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
ARKANSAS.

LAT...LON 3325 9276 3333 9295 3338 9293 3337 9279
      3339 9276 3338 9273 3338 9272 3337 9271
      3337 9268 3336 9268
TIME...MOT...LOC 2246Z 207DEG 39KT 3337 9282

06
Special weather statement, Mar 30, 5:54 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 PM CDT WED MAR 30 2016

ARZ072-073-LAZ003-004-310000-
UNION AR-COLUMBIA AR-CLAIBORNE LA-WEBSTER LA-
554 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLUMBIA AND NORTHWESTERN
UNION COUNTIES...NORTH CENTRAL WEBSTER AND NORTHWESTERN CLAIBORNE
PARISHES UNTIL 700 PM CDT...

AT 553 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EMERSON...OR 15 MILES EAST OF SPRINGHILL...MOVING NORTHEAST AT
45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...MCNEIL...HAYNESVILLE...EMERSON...SHONGALOO...ATLANTA...VILLAGE...
MOUNT HOLLY...CALHOUN...MARYSVILLE...HORSEHEAD...MEDLOCK...NOXOBE...
LAUGHLIN...EBENEZER...SPOTVILLE AND COLLEGE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PNDING OF WATER.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...AND NORTHWESTERN LOUISIANA.

LAT...LON 3292 9313 3297 9334 3346 9318 3345 9312
      3338 9312 3337 9285
TIME...MOT...LOC 2253Z 207DEG 42KT 3303 9320

06
Local storm report, Mar 30, 6:45 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             5 E QUITMAN             32.80N  95.36W
03/30/2016  E0.75 INCH       WOOD               TX   LAW ENFORCEMENT

            HAIL REPORTED NEAR INTERSECTION OF HWY 154 AND COUNTY
            ROAD 3130.

&&

EVENT NUMBER SHV1600281

20
Local storm report, Mar 30, 7:01 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     FUNNEL CLOUD     10 ESE QUITMAN          32.74N  95.29W
03/30/2016                   WOOD               TX   FIRE DEPT/RESCUE

            HAINESVILLE FIRE DEPT REPORTS FUNNEL CLOUD IN PINE
            MILLS COMMUNITY...NEAR THE INTERSECTION OF FM ROAD 14
            AND FM ROAD 49.

&&

EVENT NUMBER SHV1600282

20
Local storm report, Mar 30, 8:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             RINGGOLD                32.33N 93.28W
03/30/2016  E0.88 INCH       BIENVILLE          LA   LAW ENFORCEMENT

&&

ASTEVENS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:18 PM CDTSevere Thunderstorm WarningSHVBienville, Webster44 min
Mar 30, 7:27 PM CDTTornado WarningSHVBienville, Webster48 min
Mar 30, 8:16 PM CDTSpecial Weather StatementSHVCaddo44 min
Mar 30, 8:42 PM CDTAreal Flood AdvisorySHVBienville, Claiborne, Webster3 hr
Mar 30, 8:51 PM CDTRiver Flood WarningSHVWebster10 days
Mar 30, 9:11 PM CDTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Union3 hr
Mar 30, 9:31 PM CDTSpecial Weather StatementSHVOuachita59 min
Mar 30, 9:37 PM CDTSpecial Weather StatementSHVBienville, Lincoln38 min
Mar 30, 9:44 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union61 min
Mar 30, 9:47 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Lincoln, Red River, Webster4 hr
Mar 30, 10:25 PM CDTSpecial Weather StatementSHVUnion35 min
Mar 30, 10:45 PM CDTSpecial Weather StatementSHVUnion30 min
Mar 30, 11:03 PM CDTFlash Flood WarningSHVUnion3 hr
Mar 31, 2:12 PM CDTSpecial Weather StatementSHVJackson48 min
Mar 31, 2:24 PM CDTSpecial Weather StatementSHVNatchitoches, Sabine51 min
Mar 31, 2:34 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine41 min
Mar 31, 2:41 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita49 min
Mar 31, 3:14 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Natchitoches, Winn46 min
Mar 31, 3:47 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita28 min
Mar 31, 3:52 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita, Winn38 min
Mar 31, 3:55 PM CDTSpecial Weather StatementSHVCaldwell35 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union49 min
Mar 31, 4:34 PM CDTSpecial Weather StatementSHVRed River56 min
Mar 31, 4:44 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Jackson, Natchitoches, Red River, Winn61 min
Mar 31, 5:05 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle42 min
Mar 31, 5:45 PM CDTSpecial Weather StatementSHVWinn45 min
Mar 31, 6:31 PM CDTSpecial Weather StatementSHVCaldwell29 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.